| Model Number |
CNW0T3 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported that during the intraocular lens (iol) implant procedure the haptic was torn and stayed into the cartridge during implantation.Another part of iol was implanted.The iol was cut in capsule bag and explanted.The patient was implanted backup iol.The patient was not suffered.The patient condition was satisfactory.Additional information received and stated that, the temperature in the surgery room was 21-23 degrees.The viscoelastic solution was stored in a dark cabinet.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4) h.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Additional Manufacturer Narrative
Additional information provided in d.1., d.4., h.3., h.6.And h.11.The product was not returned for analysis.The reporter states the use of non company ophthalmic viscoelastic device (ovd) as viscoelastic and non company injector, which are not qualified to be used with the associated product.The reported complaint was not observed as no sample was returned for analysis; however, based on the information provided by the customer, the most likely root cause is failure to follow instructions for use (ifu), as the surgeon states the use of a non-qualified combination.The use of an unqualified combination may cause damage to the iol and potential complications during the implantation process.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
Additional information received and stated that, the physician could not provide us the reason for the haptic rupture.